# SDR EE4Y2022062015828

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N292NV
- Make and model: Airbus A319-111
- Aircraft serial: 4891
- Aircraft time: 29,009 hours, 17,557 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER TASK CARD Nº: 572062-01-1-002 MPD, IT WAS FOUND AT RH WING, T/E FALSE REAR SPAR OVERHANG AREA BETWEEN RIB 6 AND RIB 7, RIB 15, RIB 21 AND RIB 22 OVERHANG TOP SKIN LOWER SURFACE WITH CORROSION. THE RESULTING BLEND OUTS AFTER CORROSION REMOVAL WERE FOUND OUT OF THE SRM LIMITS. DUE TO THIS FACT, DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL, UNDER AIRBUS DOSSIER 81068690.
